Numerical solution of a multi-wing chaotic system with piecewise differential operators

Authors

  • Mehmet Akif Cetin
  • Selahattin Genc Yakutiye Public Education center, Erzurum, Turkey
  • Metin Araz Siirt High School, Siirt, Turkey

Keywords:

Numerical scheme, multi-wing chaotic system, fractional calculus

Abstract

In this study, a multi-wing chaotic system with classical derivative has been studied. The conditions under which the existence and uniqueness of the solution of this chaotic system exist are examined. Afterwards, this chaotic system has been modified using fractional differential operators, and in this case the behavior of the multi-wing chaotic system has been investigated. Moreover, the newly introduced piecewise differential operators is included in such a chaotic system and the piecewise chaotic system is solved by using Newton polynomial approach. The numerical simulations of piecewise chaotic system are performed for fractional order.

Downloads

Download data is not yet available.

Downloads

Published

2024-06-30

How to Cite

Numerical solution of a multi-wing chaotic system with piecewise differential operators. (2024). Journal of Prime Research in Mathematics, 20(1), 1–14. https://jprm.sms.edu.pk/index.php/jprm/article/view/220